Existence and nonexistence of positive solutions for nonlinear higher order BVP with fractional integral boundary conditions in Banach spaces

Articles > Article · 2015

Authors: Fulya YÖRÜK DEREN

Advances in Difference Equations, Journal Indexed in SCI Expanded, International, WoS, 2015, vol 2015

DOI: 10.1186/s13662-015-0419-5

Summary

Advances in Difference Equations is a peer-reviewed open access journal published under the brand SpringerOpen. It will soon be publishing articles within a ...

View details